| Catalog Number |
2420-0500 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was missing component the following information was received by the initial reporter with the following verbatim.Bd alaris pump infusion set with back check valve.Roller clamp not included on tubing.No way to clamp line.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of roller clamp missing could not be verified due to the product not being returned for failure investigation.A device history record review for material# 2420-0500 and lot# 24103325 was performed.The search showed that a total of (b)(6) units in 1 lot number was built on 21oct2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.